| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | diziness, weakness, colonoscopy
diziness, weakness, colonoscopy
[ Back to Messages
Posted by mackenzie
on December 19, 2000 at 19:50:09:
Hi everyone, my name is mackenzie. I just had a colonoscopy (uuggghhhh) yesterday and they ruled out crohns disease and ulcerative colitis. So I was diagnosed with irritable bowel syndrome and put on hyoscyamine (generic for levbid) twice a day. Has anyone had any experience with it? I have diarrhea several times a day sometimes, severe bloating when i eat (my stomach expands like 5-6 inches), and abdominal cramps very often. I also get dizzy and tired a lot and can't exercise or perform strenuous activities because of it. Does anyone else experience exhaustion and diziness along with the common ibs symptoms? If you do, or have used hyoscamine, please give me any advice or information you can. If you don't want to reply on the message board, my e-mail address is email@example.com Thank you all very much!
All times are GMT -7. The time now is 11:45 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!